学术动态

 The Weyl problem in warped product spaces

来源:李莹发稿时间:2017-06-20浏览次数:83

报告人:王志张 复旦大学副研究员
题目: The Weyl problem in warped product spaces
报告时间:2017.6.21,14:00-15:00
报告地点:数A302.
摘要: In this paper,we discuss the Weyl problem in warped product spaces. We apply 
the method of continuity and prove the openness part. Meanwhile, the counterexample 
is constructed to show that the isometric embedding is not unique up to an isometry if 
the ambient warped product space is not a space form, i.e the non rigidity results. The openness together with the a priori estimates obtained by Lu imply some existence results.
欢迎几何,PDE方向的教师和学生参加。
报告人简介:王志张,复旦大学数学系副研究员,研究兴趣主要为微分几何,偏微分方程,主持多项国家自然科学基金,在Journal of European Mathematical Society, CPAM, Calculus of Variations and Partial Differential Equations等期刊上发表多篇论文。